# SDR VNAA9805010

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429JS
- Make and model: Dorner DO328100
- Aircraft serial: 3043
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3418 · Stall Warning System
- Part: Stick Pusher
- Condition: Warning
- Location: E/E Compt
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING THE TAXI FOR TAKEOFF, A STICK PUSHER FAIL WARNING MESSAGE OCCURED.  THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND CYCLED THE AIRCRAFT POWER.  AN OPERATIONAL CHECK WAS CARRIED OUT, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 27-33-00.  THE OPERATIONAL CHECK WAS SATISFACTORY, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
